MAUDE Adverse Event Report: BIOMET MICROFIXATION EXODONTIA ELEVATOR #81; PERIOSTEAL ELEVATOR, REUSABLE

BIOMET MICROFIXATION EXODONTIA ELEVATOR #81; PERIOSTEAL ELEVATOR, REUSABLE
Catalog Number 09-0293
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the elevator was discovered to be worn over time and needed replacing.No specific surgery or patient was involved, and no patient harm was reported.Investigation of the returned device has concluded that the instrument has a fractured tip.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: crane pick elevator cat# 09-0262 lot# k20.Crane pick elevator cat# 09-0262 lot# k20.Crane pick elevator cat# 09-0262 lot# d22.Crane pick elevator cat# 09-0262 lot# k21.Crane pick elevator cat# 09-0262 lot# k21.Crane pick elevator cat# 09-0262 lot# j20.Elevator #77r cat# 09-0313 lot# g22.Elevator #77r cat# 09-0313 lot# g22.Elevator #77r cat# 09-0313 lot# b21.Elevator #77r cat# 09-0313 lot# l19.Elevator #77r cat# 09-0313 lot# l19.Elevator #77r cat# 09-0313 lot# d19.Elevator #77r cat# 09-0313 lot# d19.Elevator #77r cat# 09-0313 lot# f19.Exodontia elevator #81 cat# 09-0293 lot# h19.Exodontia elevator #81 cat# 09-0293 lot# c18.Molt periosteal elevator #9 cat# 09-0394 lot# g19.Molt periosteal elevator #9 cat# 09-0394 lot# g19.Molt periosteal elevator #9 cat# 09-0394 lot# g19.Molt periosteal elevator #9 cat# 09-0394 lot# j21.Elevator #1 cat# 09-0259 lot# c19.A visual investigation was conducted on the returned instrument.The instrument shows signs of multiple uses including very heavy marking and scratching on the instrument surfaces.Further inspection shows that the elevator tip has fractured.The fractured tip was not returned.A determination cannot be made as to what caused the elevator to fracture.A fracture analysis was not conducted as the instrument shows signs of multiple uses.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed through product return.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
EXODONTIA ELEVATOR #81
Common Device Name
PERIOSTEAL ELEVATOR, REUSABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23819254
Report Number0001032347-2025-00475
Device Sequence Number21184529
Product Code EMJ
UDI-Device Identifier00841036028466
UDI-Public(01)00841036028466(10)032018C18
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09-0293
Device Lot NumberC18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown